# SDR AALA202411194238

- Difficulty date: November 18, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N330TJ
- Make and model: Boeing 737823
- Aircraft serial: 68104
- Aircraft time: 4,092 hours, 1,567 cycles
- Engine: Cfmint LEAP1B28
- Engine time: 4,091 hours, 1,567 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: ON TAKEOFF NUMBER 1 ENGINE OVERHEAT AND ENGINE FIRE LIGHTS CAME ON WITH ASSOCIATED HIGH ENGINE TEMP INDICATIONS. PERFORMED ENGINE FIRE QRC AND BLE NUMBER 1 FIRE BOTTLE AND SECURED THE LEFT ENGINE; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT PHX. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
